Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Will misoprostol tablet cause any side effects ?

I m miscarrying at the moment and was prescribed Misoprostol my by Dr. I started taking the meds yesterday and just took my second dose. When I took it yesterday, it caused a strange sensation in my chest . It was directly in the middle (behind sternum) and went from right below my clavical to the bottom of my ribs. It feels like a swelling and then relaxation of something inside me. It doesn t hurt, it s just really odd and i ve never felt anything like it before. I just took my second and final dose of the meds and am having the sensation again. Should I be worried?
Asked On : Thu, 12 May 2011
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
No you needn't worry at all as the drug is given for the treatment of drug induced gastric ulcers.It might cause diarrhea , constipation , nausea etc but all symptoms are momentary.
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor